# SDR UALA2012041702318

- Difficulty date: April 16, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 43,519 hours, 5,310 cycles
- Engine: Pwa PW40903
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Solenoid
- Condition: Faulty
- Location: Slat System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS PRIMARY FAIL PRIMARY (HYDRAULIC) SLAT DRIVE FAILURE.  SLATS OPERATING IN SECONDARY (ELECTRICAL) MODE.  CAUTION MSG01-LATCHED DESCENT MODE DEPENDENT; SLATS PRIMARY LOW SPEED SOLENOID CIRCUIT IS OPEN.  DB- FSEU 2 MSG02- LATCHED DESCENT MODE DEPENDENT; SLATS PRIMARY LOW SPEED SOLENOID CIRCUIT IS OPEN.  MSG-2720962 LATCHD DC MODE MSG-2720962 LATCHD DC MODE.  REPLACED SLAT PRIMARY LOW SPD SOLENOID PER MM.  PERFORMED CK PER FIM 27-82 TSK 804.  PASSED AIMS RESET, FSEU NR 1 PASSED TEST.  CHECKS OKAY.
